MAUDE Adverse Event Report: MENTOR TEXAS BECKER TEAR DROP 5MM X 26CM LARGE HANDLE CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS BECKER TEAR DROP 5MM X 26CM LARGE HANDLE CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Model Number BECTD526L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: na.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a cannula (26cm lg; becker tear drop 5mm x 26cm large handle cannula) broke at the hub.There was no adverse event or patient consequences.No further information was provided.
 
Additional Manufacturer Narrative
On 3/17/2020, photo evaluation was completed.Upon visual inspection of the picture, it was observed that the hub of the cannula was broken.The photos do not provide enough evidence to determine root cause.Hands on analysis should provide the evidence necessary to confirm the root cause.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 3/10/2020, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.On 3/11/2020, mentor became aware that (b)(6) was mistakenly reported as the serial number in the initial submission.It is the lot number and has been corrected on this form.Manufacturer¿s reference number: (b)(4).

Brand Name
BECKER TEAR DROP 5MM X 26CM LARGE HANDLE CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9687077
Report Number1645337-2020-02061
Device Sequence Number16973967
Product Code MUU
UDI-Device Identifier00081317020783
UDI-Public00081317020783
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model NumberBECTD526L
Device Catalogue NumberBECTD526L
Device Lot Number19011501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer03/10/2020
03/17/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/11/2020
03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1